# SDR FDEA201110264653

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H1544203
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK 4R, FRAME 74 9 INCHS, 2 EACH GOUGES ON SCALLOP TOP ON EACH SIDE   1/4" BY 1/4" WITH METAL RAISED UP .100" SMOOTHED AND BLENDED CABIN SEAT TRACK 4R, FR. 74 9" IAW A300-600 SRM 53-17-16 P101   PARA 3, FOUND TO BE OUT OF LIMITS ORG. .655" MATERIAL LOSS .444" IAW SRM53-10-16, P103, CUT OUT DAMAGED AREA ON TRACK IAW SRM53-10-16 TAB 01 P5, FAB SEAT   TRACK FROM 60-22457/7075-T6-54 P.O. 11-102657 IAW SRM 53-10-16, REPROTECTED SEAT TRACK AND SPLICES IAW SRM 51-75-10, INSTALLED SEAT TRACK IAW SRM53-10-16, P209-214, APPLIED CIC TO NEW SEAT TRACK AND SPLICES IAW AMM 51-22-00, P2 FRAME 73 TO FRAME 74 10".
